Alert archive / Kentucky / Tornado Warnings in 2018
Tornado Warning 12, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 3, 2018, 9:25 PM EDT for Casey County, Marion County, Taylor County, Kentucky. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 9:25 PM EDT (01:25 UTC)
- Expired
- Apr 3, 2018, 9:45 PM EDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Casey County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:40 PM EDT | TSTM WND DMG | 2 Nw Ellisburg, KY | TREE DOWN ON SR 243. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:30 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted.
294
WFUS53 KLMK 040125
TORLMK
KYC045-155-217-040145-
/O.NEW.KLMK.TO.W.0012.180404T0125Z-180404T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
925 PM EDT TUE APR 3 2018
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Southeastern Marion County in central Kentucky...
Northeastern Taylor County in central Kentucky...
Northwestern Casey County in central Kentucky...
* Until 945 PM EDT
* At 924 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 10
miles northeast of Campbellsville, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Peytons Store, Chilton, Mannsville, Jacktown and Merrimac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3744 8523 3754 8500 3753 8499 3742 8491
3735 8519
TIME...MOT...LOC 0124Z 253DEG 36KT 3741 8517
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJ3 follow-up statements
272
WWUS53 KLMK 040131
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
931 PM EDT TUE APR 3 2018
KYC045-155-217-040145-
/O.CON.KLMK.TO.W.0012.000000T0000Z-180404T0145Z/
Marion KY-Taylor KY-Casey KY-
931 PM EDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN MARION...NORTHEASTERN TAYLOR AND NORTHWESTERN CASEY
COUNTIES...
At 931 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 11
miles northwest of Liberty, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Peytons Store, Chilton, Jacktown and Merrimac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3745 8518 3754 8500 3753 8499 3742 8491
3736 8513
TIME...MOT...LOC 0131Z 253DEG 36KT 3743 8508
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJ188
WWUS53 KLMK 040137
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
937 PM EDT TUE APR 3 2018
KYC217-040146-
/O.CAN.KLMK.TO.W.0012.000000T0000Z-180404T0145Z/
Taylor KY-
937 PM EDT TUE APR 3 2018
...THE TORNADO WARNING FOR NORTHEASTERN TAYLOR COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
However, severe thunderstorms with winds in excess of 60 mph will
continue to move through southern Taylor county.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3738 8507 3740 8508 3741 8508 3743 8510
3746 8512 3754 8500 3753 8500 3753 8499
3742 8491
TIME...MOT...LOC 0136Z 253DEG 36KT 3745 8501
$$
KYC045-155-040145-
/O.CON.KLMK.TO.W.0012.000000T0000Z-180404T0145Z/
Marion KY-Casey KY-
937 PM EDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN MARION AND NORTHWESTERN CASEY COUNTIES...
At 936 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 9 miles
northwest of Liberty, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Peytons Store, Jacktown and Chilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3738 8507 3740 8508 3741 8508 3743 8510
3746 8512 3754 8500 3753 8500 3753 8499
3742 8491
TIME...MOT...LOC 0136Z 253DEG 36KT 3745 8501
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJ356
WWUS53 KLMK 040143
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
943 PM EDT TUE APR 3 2018
KYC045-155-040153-
/O.EXP.KLMK.TO.W.0012.000000T0000Z-180404T0145Z/
Marion KY-Casey KY-
943 PM EDT TUE APR 3 2018
...THE TORNADO WARNING FOR SOUTHEASTERN MARION AND NORTHWESTERN CASEY
COUNTIES WILL EXPIRE AT 945 PM EDT...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3738 8507 3740 8508 3741 8508 3743 8510
3746 8512 3754 8500 3753 8500 3753 8499
3742 8491
TIME...MOT...LOC 0143Z 253DEG 36KT 3747 8493
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 8:52 PM EDT, 33 minutes earlier.
Area forecast discussion, Apr 3, 8:52 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
852 PM EDT Tue Apr 3 2018
.Forecast Update...
Issued at 850 PM EDT Tue Apr 3 2018
Active night for the region, with multiple severe storms and
possibly some tornadoes having dropped down so far this evening.
DCAPE's ahead of the line...actually the pre-line...are high in the
900-1000 J/kg range. Have had a few reports in the 60 mph range from
the KY Mesonet stations along with several damage reports. Still
some signal for further strong storms with the line in back in
westner KY/southwest IN...but this new line that developed and now
is along/east of I-65 should take a bit of the energy from that
line. Updated gridded forecast, but really no big changes at this
time.
Issued at 730 PM EDT Tue Apr 3 2018
Line coming in as well as new cells developing ahead of it continue
to work in an environment that has high enough effective storm
relative helicity for rotating cells. Line is oriented near normal
to the 0-3 km shear vector, so will be watching for QLCS tornado
development as well. Thus a new Tornado Watch has been issued across
all of southern Indiana and central Kentucky, through 05Z, though we
should be able to cancel it in portions from west to east as the
night goes on.
Issued at 635 PM EDT Tue Apr 3 2018
Southern half of the line is mostly gone, but the northern half
continues racing eastward, aside from its southern component now
near FFT. Decided to go ahead and expand the Tornado Watch eastward
to cover the rest of our forecast area over the next 1.5 hours.
Seeing some supercell characteristics on that southern storm and
would not be surprised to see these continue into the Bluegrass in
that time period.
Issued at 530 PM EDT Tue Apr 3 2018
Had a narrow line of better convergence out ahead of the cold front.
So far this line has allowed three stronger cells to form, with the
southern one still in our area now over Henry county. So far our
peak wind gusts however still are coming from the gradient winds out
ahead of the line (with a 52 mph gust earlier).
A second line now is moving into southern IL, and this line will
find its way into southern IN/northern KY later this evening, likely
into Louisville between 8 and 11, depending on how much it
accelerates eastward...and Lexington between 11 and 1 AM. The slower
it goes, the better dynamics aloft will help maintain it, as we move
into the right rear quadrant of an upper jet. Plenty of low-level
winds mixing down along this line will keep the severe wind gusts as
the main threat, but with these systems, isolated tornadoes still
are possible. Issued an update to try and time the two waves in the
grids. Would not be surprised to later issue an update for a Severe
Thunderstorm Watch to replace the Tornado Watch and extend it
farther south.
&&
.Short Term...(This evening through Wednesday night)
Issued at 120 PM EDT Tue Apr 3 2018
...Severe Thunderstorms Possible late this Afternoon and Evening...
Well...on the 44th anniversary of the Super Outbreak (ironic for
sure)...a warm front lifted overnight and temps have risen 20-25
degrees ever since. Currently, 78 at SDF at 1 pm. Two items of
interest right now.
The first is sfc gradient winds which are cranking with gusts as
high as 38 mph at noon. The second item is the cap at 850 mb. UPS
aircraft data showing a stout cap but models bust this with dynamic
forcing and sfc heating by 19z. We have a 4 hour window for discrete
supercells across the northern third of the CWA.
Item 1: Strong SSW winds of 35 to 40 mph at many of the KY Mesonet
locations. LOU just gusted over 45 mph. Wind Advisory still looks
good especially as the inversion breaks and more substantial mixing
occurs. Expect gusts to easily exceed 40 mph even outside of any
later storms. SPC Mesoscale page showing strong pressure falls over
the Show Me state.
Item 2: Supercells
Cap is holding but strong upper level forcing coupled with strong
sfc heating will bust this cap by 19-20z. Then we expect sfc based
CAPE of 500-1000 j/kg to provide rapid fire of isolated cells across
wrn counties near OWB/EVV. Current convection along Wabash River
area to build southward and this too may increase in intensity on
south side of warm front.
Kinematics show loaded gun sounding with 350-400 m2/s2 moving in in
peak afternoon especially in sunshine filled skies. Shear profiles
definitely support discrete supercells ahead of the approaching
potent cold front. SPC has gone moderate with 10% tornado hatched,
and mainly because of the 45% hatched wind area. Main threat will be
along and north and west of a Hartford to Elizabethtown to Frankfort
line. This is a classic Miller loaded gun sounding with few
tornadoes possible. Dew points are quite low but too much shear and
increasing instability.
Greatest severe weather threat still appears to arrive during the
evening with a squall line. Damaging winds will be the main threat,
but there will be opportunity for mesovortices to generate QLCS
tornadoes. Timing still appears to be early-mid evening west of
Interstate 65, and late evening to just after midnight farther east.
Uncertainty increases as we head eastward depending on the
transition from a shear-dominated QLCS to cold-pool-dominated, and
the line inevitably accelerates.
Wednesday...
Storms depart the area after midnight tonight, with temps crashing
in cold air advection. We'll be at least as far below normal on
Wednesday as we are above normal today. Wednesday is much much
colder with steep falls in 1000-850 mb thickness yielding highs in
the 40s with stratocumulus.
Wednesday night and Thursday...
Cold Canadian high pressure will dominate with clearing skies and
light winds, Thursday morning lows will generally be in the upper
20s and lower 30s, with a few sheltered valleys in the lower 20s.
Temps recover on Thursday but will remain below normal. The midnight
shift may need to consider a frost and or freeze headline for Thu
morning.
.Long Term...(Thursday through Tuesday)
Issued at 305 PM EDT Tue Apr 3 2018
...Active weather with below normal temperatures...
...Potential for some wintry weather and hard freeze this weekend...
The extended forecast continues to show more active weather
potential for central KY and southern IN. This occurs as a couple
shortwaves aloft propagate into the OH Valley in WNW flow aloft thru
Saturday, followed by another potential system within WSW flow aloft
Sunday or Monday. There is overall reasonable agreement in forecast
models at this time, but some inherent differences given the fast
flow regime.
The first system passes by to our north Thursday night, and will
likely bring snow to the northern OH Valley/southern Great Lakes.
Southern IN should remain dry, but not out of the question a few
light rain showers could graze part of the area.
The next system close on its heals is progged to push quickly
southeast across the OH Valley. A surface cold front will push
through the area on Friday as an area of strong surface Canadian
high pressure sinks southeast into the northern Plains. As low-level
colder air filters into the lower OH Valley, models to varying
degrees show deep layer moisture increasing within a low-level
frontogenetical axis below a broad right entrance region aloft. This
could result in rain showers initially late Friday changing to snow
Friday night with some accumulation possible over central KY and
south-central IN. South-central KY would be more likely to see rain
for much of the event. While most models at least hint at this
scenario, there are definite differences in speed and moisture
content, so actual occurrence remain tenuous at this time, and
models are likely to offer slightly varying continuity with
successive model runs.
Either way, Saturday will be a quite chilly day with highs
potentially only in the lower-mid 40s, which would be nearly 20
degrees below normal. Temps Saturday morning could be in the upper
20s to lower 30s. By Sunday morning with clearing skies, our current
blended temps give lows in the mid and upper 20s, but colder
readings will be quite possible in protected valleys and low spots.
Thus, a hard freeze appears likely Sunday morning at this time (and
perhaps Saturday morning across our northern counties). All of this
would have serious agricultural implications.
Yet another system may affect our area late Sunday and/or Monday as
flow aloft becomes WSW. Right now, whatever precip falls should be
in the form of rain, although a brief onset of mixed precip/snow is
possible over southern IN based on current model solutions.
&&
.Aviation...(00Z TAF Issuance)
Issued at 725 PM EDT Tue Apr 3 2018
Unstable atmosphere leading to waves of storms expected early on in
the TAF period. Have gusty winds and brief IFR conditions expected
as these waves move through, with the cold front forecast to shift
winds west and northwest by or around midnight (LEX). Fuel-alternate
cigs are expected immediately with the frontal passage and
continuing down for several hours in the SDF/LEX corridor though
other sites should improve earlier. Gusts should come down some
during the morning Wednesday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
INZ076>079-083-084-089>092.
KY...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
&&
Update...RJS
Short Term...JDG
Long Term....TWF
Aviation...RJSHazardous weather outlook, Apr 3, 7:40 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 740 PM EDT Tue Apr 3 2018 KYZ024>029-038>041-045>049-053>057-061>067-070>078-081-082-042345- Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 740 PM EDT Tue Apr 3 2018 /640 PM CDT Tue Apr 3 2018/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will affect the area through the evening hours. The main threat will be damaging wind, but a couple of tornadoes will also be possible. Strong southwest winds are expected thru mid evening, with sustained winds up to 30 mph and gusts in excess of 40 mph likely even outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze appears likely Thursday morning and again Sunday morning with lows in the 20s each morning. Near freezing or subfreezing temperatures also are possible Saturday morning. This could have serious agricultural impact. Although still a bit tenuous at this time, wintry weather is possible Friday night with rain changing to snow over parts of central Kentucky and south-central Indiana. Some accumulation is possible. .SPOTTER INFORMATION STATEMENT... Spotters should report and wind damage, stronger gusts, or hail to the National Weather Service. INZ076>079-083-084-089>092-KYZ023-030>037-042-043-042345- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Oldham-Trimble-Henry-Shelby-Franklin-Bourbon- Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris, and Carlisle 740 PM EDT Tue Apr 3 2018 /640 PM CDT Tue Apr 3 2018/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... ...TORNADO WATCH 26 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will affect the area thru the evening hours. The main threat will be damaging wind, but a couple of tornadoes will also be possible. Strong southwest winds are expected thru this evening, with sustained winds up to 30 mph and gusts in excess of 40 mph likely even outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze appears likely Thursday morning and again Sunday morning with lows in the 20s each morning. Near freezing or subfreezing temperatures also are possible Saturday morning. This could have serious agricultural impact. Although still a bit tenuous at this time, wintry weather is possible Friday night with rain changing to snow over parts of central Kentucky and south-central Indiana. Some accumulation is possible. .SPOTTER INFORMATION STATEMENT... Spotters should report and wind damage, stronger gusts, or hail to the National Weather Service. JDG/RJS
In the hours before
Local storm report, Apr 3, 8:52 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 2 N BUFFALO 37.55N 85.70W
04/03/2018 M66 MPH LARUE KY MESONET
REPORTED AT LARUE COUNTY KY.
&&
KACSpecial weather statement, Apr 3, 9:01 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
901 PM EDT TUE APR 3 2018
KYZ039-045-046-040130-
Washington-Nelson-Anderson-
901 PM EDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NELSON...ANDERSON
AND NORTHEASTERN WASHINGTON COUNTIES...
At 901 PM EDT, a strong thunderstorm was located 13 miles southeast
of Taylorsville, moving northeast at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lawrenceburg, Ballard, Bloomfield, Wayside, Anderson City, Glensboro,
Johnsonville, Avenstoke, Seaville and Ashbrook.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3794 8489 3795 8495 3788 8502 3781 8517
3792 8531 3796 8525 3797 8517 3800 8516
3799 8515 3800 8513 3813 8501 3809 8491
3812 8487 3809 8486 3810 8484 3809 8483
3807 8484 3805 8483 3804 8485 3797 8482
TIME...MOT...LOC 0101Z 230DEG 44KT 3791 8516
DMLocal storm report, Apr 3, 9:09 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
909 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 3 SE ALLENDALE 37.33N 85.54W
04/03/2018 M1.75 INCH GREEN KY EMERGENCY MNGR
REPORTED AT SUMMERSVILLE, KY.
&&
KACLocal storm report, Apr 3, 9:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST 3 SE ALLENDALE 37.33N 85.54W
04/03/2018 M70 MPH GREEN KY PUBLIC
REPORTED AT SUMMERSVILLE, KY.
&&
KACLocal storm report, Apr 3, 9:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
918 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 ESE HOBSON 37.41N 85.34W
04/03/2018 M1.75 INCH TAYLOR KY EMERGENCY MNGR
SPOTTER REPORT RELAYED VIA EM.
&&
RJSLocal storm report, Apr 3, 9:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
919 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG BEE SPRING 37.29N 86.28W
04/03/2018 EDMONSON KY 911 CALL CENTER
POWER LINES DOWN, DAMAGE TO BUILDINGS.
&&
KACThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 27 min |
| Apr 3, 8:12 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 33 min |
| Apr 3, 8:17 PM EDT | Tornado Warning | LMK | Hardin, Larue | 28 min |
| Apr 3, 8:21 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Trimble | 9 min |
| Apr 3, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 32 min |
| Apr 3, 8:31 PM EDT | Special Weather Statement | LMK | Henry | 29 min |
| Apr 3, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 29 min |
| Apr 3, 8:34 PM EDT | Special Weather Statement | LMK | Edmonson, Warren | 26 min |
| Apr 3, 8:35 PM EDT | Tornado Warning | LMK | Larue, Marion, Nelson | 25 min |
| Apr 3, 8:36 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Hart, Warren | 24 min |
| Apr 3, 8:37 PM EDT | Special Weather Statement | LMK | Anderson, Mercer | 23 min |
| Apr 3, 8:40 PM EDT | Special Weather Statement | LMK | Henry, Shelby | 35 min |
| Apr 3, 8:41 PM EDT | Tornado Warning | LMK | Green, Hart | 19 min |
| Apr 3, 8:57 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more | 48 min |
| Apr 3, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Edmonson, Green, Hart, Lincoln and 4 more | 46 min |
| Apr 3, 9:01 PM EDT | Special Weather Statement | LMK | Anderson | 29 min |
| Apr 3, 9:07 PM EDT | Tornado Warning | LMK | Boyle, Marion | 23 min |
| Apr 3, 9:11 PM EDT | Tornado Warning | LMK | Marion, Taylor | 19 min |
| Apr 3, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 31 min |
| Apr 3, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Apr 3, 9:31 PM EDT | Tornado Warning | LMK | Boyle, Garrard, Lincoln | 29 min |
| Apr 3, 9:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine | 23 min |
| Apr 3, 9:41 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 21 min |
| Apr 3, 9:41 PM EDT | Tornado Warning | LMK | Casey, Garrard, Lincoln | 19 min |
| Apr 3, 9:46 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 29 min |
| Apr 3, 9:47 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Apr 3, 9:56 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 49 min |
| Apr 3, 9:56 PM EDT | Tornado Warning | LMK | Garrard, Lincoln | 34 min |
| Apr 3, 9:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 31 min |
| Apr 3, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 26 min |
| Apr 3, 10:11 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 34 min |
| Apr 3, 10:15 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| Apr 3, 10:16 PM EDT | Tornado Warning | LMK | Madison | 14 min |
| Apr 3, 10:27 PM EDT | Special Weather Statement | LMK | Mercer, Washington | 33 min |
| Apr 3, 10:34 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 26 min |
| Apr 3, 10:39 PM EDT | Special Weather Statement | LMK | Green, Marion, Taylor | 36 min |
| Apr 3, 10:57 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 33 min |
| Apr 3, 11:05 PM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 25 min |
| Apr 3, 11:18 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 27 min |
| Apr 3, 11:39 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 21 min |
| Apr 4, 12:09 AM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 21 min |
| Apr 4, 3:43 AM EDT | Freeze Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 30 hr |
| Apr 4, 11:18 AM EDT | River Flood Warning | LMK | Jefferson, Oldham | 4 days |
| Apr 4, 11:18 AM EDT | River Flood Warning | LMK | Hardin, Jefferson, Meade | 27 hr |
Nearby
Tornado Warnings in Kentucky, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.